# SDR UPS204332

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, NOSE GEAR DOOR AND NOSE GEAR WOULD NOT COME DOWM ON FIRST ATTEMPT.  RECYCLE, NOSE GEAR DOOR LIGHTS CAME ON AND NOSE GEAR CAME DOWN, INDICATING DOWN AND LOCKED.  LUBED NOSE GEAR, PERFORMED GEAR RETRACTION THROUGH SEVERAL CYCLES.  CK OK IAW M/M 12-21-11.
